# SDR JR2R20220623775

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88346
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 13,333 hours, 7,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,333 hours, 7,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LBL11 AFT OF FS85 CORRODED ON FLOOR BEAM CAP
